# SDR 2000UALA00311

- Difficulty date: June 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 445 hours, 148 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Condition: Malfunctioned
- Location: Cargo Smoke Det
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRONIC CENTRALIZED AIRCRAFT MONITORING MESSAGE DISPLAYED FOR SMOKE IN LAVATORY AND CARGO DETECTION FAULT.  *S/D*  REPLACED SMOKE DETECTION CONTROL UNIT REFERENCING MAINTENANCE MANUAL 26-17-34-000-001 AND MAINTENANCE MANUAL 26-17-34-400-001.  OPERATIONAL TEST OK REFERENCING MAINTENANCE MANUAL 26-17-00-710-001.
